# SDR SWAA2019102138015

- Difficulty date: September 26, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CENTERLINE EMERGENCY EXIT LIGHT LENSES DISCOLORED.          / R&R LENSES IAW AMM.
